# SDR DXTR2017040801

- Difficulty date: April 8, 2017
- Submitted: April 9, 2017
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N558QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605568
- Aircraft time: 8,560 hours, 6,583 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Part time: 8,560 hours, 6,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT ELEVATOR HAS A CRACK ON THE LOWER SKIN AT THE OUTBOARD HINGE CUTOUT. THE CRACK MEASURES APPROXIMATELY 0.25 INCHES LONG.
